# SDR EIA2000207

- Difficulty date: May 29, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152015457178T
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 610 LBL 100 SEAT TRACK CORRODED.  REPAIRED BS 610 LBL 100 SEAT TRACK PER SRM 53-10-05 FIG 8.  (M)
